Optimal Lagrange interpolation by quartic C¹ splines on triangulations

Nürnberger, Günther ; Chui, Charles K. ; Hecklin, Gero ; Zeilfelder, Frank

Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Journal of Computational and Applied Mathematics
Volume: 216
Issue number: 2
Page range: 344-363
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0377-0427 , 1879-1778
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 004 Computer science, internet
Subject headings (SWD): Bivariater Spline

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item